BibTeX record journals/jfi/RenW017

download as .bib file

@article{DBLP:journals/jfi/RenW017,
  author    = {Weijian Ren and
               Chunlei Wang and
               Yang Lu},
  title     = {Fault estimation for time-varying Markovian jump systems with randomly
               occurring nonlinearities and time delays},
  journal   = {J. Frankl. Inst.},
  volume    = {354},
  number    = {3},
  pages     = {1388--1402},
  year      = {2017}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics